Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
WBP_Akdmk

flakiness and redness

Recommended Posts

what causes the flakiness and redness and dryness of the skin, currenting im using

neutrogena cleanser bar

dans CSR

GNC moisturizer that supposibly takes away flakiness but it tends to make my face more red and i get a burning feeling, how much moisturizer should i even be putting on?

now i took a break from cleanser and csr and its kind of working not sure tho

Share this post


Link to post
Share on other sites

the typical side-effects of bp are dryness/redness/peeling. A certain amount is to be expected, as is with most acne medications.

Share this post


Link to post
Share on other sites

the typical side-effects of bp are dryness/redness/peeling. A certain amount is to be expected, as is with most acne medications.

should i stop using the bp for a couple of days till things go back to normal?

Share this post


Link to post
Share on other sites

you can try decreasing your dosage for a few days and/or skip a dose or two, just to give your skin a break. Then if you want to start again, start out with a tiny amount and very slowly and gradually over a few weeks time work your way up to a full dosage.

Share this post


Link to post
Share on other sites

you can try decreasing your dosage for a few days and/or skip a dose or two, just to give your skin a break. Then if you want to start again, start out with a tiny amount and very slowly and gradually over a few weeks time work your way up to a full dosage.

yea i went up to full dosage within first week, definetly wasn't a good idea

Share this post


Link to post
Share on other sites

okay, that's probably why had so many probs. Go ahead and decrease it back down, that should definitely help.

good luck, and let me know how you're doing in a few days.

Share this post


Link to post
Share on other sites

okay, that's probably why had so many probs. Go ahead and decrease it back down, that should definitely help.

good luck, and let me know how you're doing in a few days.

ofcourse :D

btw i was also wondering could it be the cleanser thats making my skin really dry and flaky?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×